# SDR IPXA2014010801232

- Difficulty date: January 3, 2014
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N472UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28843
- Aircraft time: 15,910 hours, 10,720 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1522472
- Part serial: NSN
- Condition: Corroded
- Location: Bs 480 Lbl 48
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C8 INSPECTION, MAIN CABIN SEAT TRACK CORRODED BS 480, LBL 48.  REMOVED CORROSION IAW SRM 53-00-52-1A-1.
